ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Zero-Sum Stochastic Games with Partial Information and Average Payoff

Saha, Subhamay (2014) Zero-Sum Stochastic Games with Partial Information and Average Payoff. In: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 160 (1). pp. 344-354.

[img] PDF
jou_opt_the_app_160-1_344_2014.pdf - Published Version
Restricted to Registered users only

Download (424kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s10957-013-0359-8


We consider a discrete time partially observable zero-sum stochastic game with average payoff criterion. We study the game using an equivalent completely observable game. We show that the game has a value and also we present a pair of optimal strategies for both the players.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to the SPRINGER/PLENUM PUBLISHERS, USA
Keywords: Stochastic games; Partial observation; Average payoff; Saddle point strategies
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 07 Mar 2014 07:21
Last Modified: 07 Mar 2014 07:21
URI: http://eprints.iisc.ac.in/id/eprint/48503

Actions (login required)

View Item View Item